# SDR UPS02439551

- Difficulty date: September 7, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK,  RT WLG W/W OVERWING LONGERON I/B CHORD O/B SIDE CORROSION REVEALED AT STA 1250-1265 RBL 120.     CORROSION REMOVED IAW SRM 51-10-01, CORROSION BLEND OUT 0.080 X 1 X 5 INCHES EXCEED SRM 53-10-01 LIMITS. CHORD REPAIRED PER FIG 51-40-04  FIG 3.
